# SDR RU3A20171003032

- Difficulty date: October 3, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N72
- Make and model: Beech 300LW
- Aircraft serial: FF7
- Aircraft time: 14,141 hours, 7,632 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 10144011859
- Condition: Scratched
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH FOUND IN THE AFT PRESSURE BULKHEAD.   REPAIRED IAW EO 15-28-16.
